# SDR COMA9560569

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469C
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAILED INFLIGHT, FOLLOWED BY NR 1 GENERATOR FAILURE, RAT DEPLOYED.  REPLACED THE NR 2 INTEGRATED DRIVE GENERATOR, NO DEFECTS NOTED ON NR 1 IDG.
